# SDR SWAA2022081129405

- Difficulty date: July 14, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,912 hours, 35,588 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE -CLIP LOCATED ON BS 294.5 STR 13L AT FWD GALLEY AREA.  REPLACED ANGLE -CLIP LOCATED ON BS 294.5 STR 13L AT FWD GALLEY AREA IAW SRM 51-10-02 PARAGRAPH 9; B737-700 SRM 51-40-02 AND DRAWING 141A1311 SHEET 1 REV.
